# SDR CA140326014

- Difficulty date: March 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CUSTOMER CALLED AND ADVISED THAT THE PILOT WAS UNABLE TO REDUCE POWER BELOW 80 PERCENT ON 1 OF THE ENGINES, ESN TO BE CONFIRMED, THE PILOT FEATHERED THE ENGINE PRIOR TO LANDING, IFSD NOT CARRIED OUT.  THE ON-GROUND TROUBLESHOOTING LEAD TO THE FUEL CONTROL UNIT, FCU REPLACEMENT. THE FCU INVESTIGATED.
